MAUDE Adverse Event Report: VERATHON MEDICAL ULC GLIDESCOPE CORE VIDEO CABLE; LARYNGOSCOPE, RIGID

VERATHON MEDICAL ULC GLIDESCOPE CORE VIDEO CABLE; LARYNGOSCOPE, RIGID
Model Number 0600-0771
Medical Device Problem Code Erratic or Intermittent Display (1182)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/05/2023
Type of Reportable Event Malfunction
Event or Problem Description
A customer reported that during a patient procedure, using a glidescope core video cable, loose contact caused the picture to go out intermittently even though the video cable and laryngoscope were connected properly.The customer reported isolating the issue to just the video cable.No delay in the procedure, use of a backup device, or harm to the patient was reported.
 
Additional Manufacturer Narrative
The device return is anticipated, however; at the time of the report the device has not been received by verathon.Verathon continues to investigate the reported event and a supplemental report will be submitted in accordance with 21 cfr 803.56 when additional information becomes available.
 
Additional Manufacturer Narrative
The glidescope core video cable used during the reported incident was returned to verathon for evaluation along with another glidescope core video cable from the facility.A verathon technical service representative evaluated the returned video cables and was able to confirm the reported image issue with one of the cables.The first video cable evaluated showed no visible damage; however, when connected to known, good, test verathon equipment, intermittent loss of image was observed.This video cable failed verathon's device functionality testing.The second video cable evaluated showed physical damage to the connector.When connected to known, good, test verathon equipment, it functioned as intended with no loss of image observed.Upon completion of verathon's device evaluation, the customer was notified about verathon's evaluation findings and recommended replacing their glidescope core video cables.Corrective action is not required at this time.Verathon will continue to monitor for trends.
 
Additional Manufacturer Narrative
This is a supplemental report correcting the unique device identifier (udi) information in section d4.In the initial report submission, the udi information field was left blank due to the subject device lot number and manufacture date being unknown.Despite verathon being unable to obtain the lot information from the customer, this supplemental report provides the udi-di for the subject device model.

Brand Name
GLIDESCOPE CORE VIDEO CABLE
Common Device Name
LARYNGOSCOPE, RIGID
Manufacturer (Section D)
VERATHON MEDICAL ULC
2227 douglas road
burnaby, british columbia V5C 5 A9
CA  V5C 5A9
Manufacturer (Section G)
VERATHON MEDICAL ULC
2227 douglas road
burnaby, british columbia V5C 5 A9
CA   V5C 5A9
Manufacturer Contact
corey kasbohm
20001 n creek pkwy
bothell, WA 98011-8218
4256295760
MDR Report Key18357756
Report Number9615393-2023-00229
Device Sequence Number17751557
Product Code CCW
UDI-Device Identifier00879123006547
UDI-Public(01)00879123006547
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/06/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0600-0771
Device Catalogue Number0800-0604
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/06/2023
Supplement Date Received by Manufacturer02/05/2024
Not provided
Initial Report FDA Received Date12/19/2023
Supplement Report FDA Received Date02/13/2024
09/17/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown